Alert archive / California / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 5, NWS Sacramento, CA
NWS Sacramento, CA issued this severe thunderstorm warning at Apr 7, 2011, 4:37 PM PDT for Solano County, California. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2011, 4:37 PM PDT (23:37 UTC)
- Expired
- Apr 7, 2011, 5:15 PM PDT
- In force
- 38 min
- Issued by
- NWS Sacramento, CA
- Area
- Storm-based polygon
County Solano County, CA
The radar
The Sacramento radar (KDAX), 51 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 11.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
444
WUUS56 KSTO 072337
SVRSTO
CAC095-080015-
/O.NEW.KSTO.SV.W.0005.110407T2337Z-110408T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
437 PM PDT THU APR 7 2011
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SOLANO COUNTY IN CENTRAL CALIFORNIA...
THIS INCLUDES THE CITY OF FAIRFIELD...
* UNTIL 515 PM PDT
* AT 430 PM PDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM
PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR
ROCKVILLE...OR NEAR FAIRFIELD...AND MOVING SOUTHEAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORDELIA...SUISUN CITY AND DENVERTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY BE POSSIBLE. IF
A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN
A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3821 12221 3831 12221 3832 12208 3836 12208
3825 12178 3805 12193 3805 12203 3807 12207
3809 12206 3808 12209 3814 12221 3820 12223
TIME...MOT...LOC 2336Z 327DEG 11KT 3824 12209
$$
PCH3 follow-up statements
960
WWUS56 KSTO 072356
SVSSTO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
456 PM PDT THU APR 7 2011
CAC095-080015-
/O.CON.KSTO.SV.W.0005.000000T0000Z-110408T0015Z/
SOLANO CA-
456 PM PDT THU APR 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM PDT
FOR SOUTHERN SOLANO COUNTY...
AT 448 PM PDT...DOPPLER RADAR CONTINUES TO SHOW A SEVERE
THUNDERSTORM OVER ROCKVILLE CAPABLE OF PRODUCING HAIL UP TO THE SIZE
OF PENNIES. IN ADDITION...HAIL IS ACCUMULATING ON ROADWAYS MAKING
FOR SLICK DRIVING CONDITIONS. ALONG WITH HAIL AND HEAVY RAIN...CLOUD
TO GROUND LIGHTNING IS OCCURRING.
THIS STORM MAY ALSO IMPACT THE CITIES OF FAIRFIELD AND CORDELIA
THROUGH 515 PM PDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3821 12221 3831 12221 3832 12208 3836 12208
3825 12178 3805 12193 3805 12203 3807 12207
3809 12206 3808 12209 3814 12221 3820 12223
TIME...MOT...LOC 2350Z 327DEG 11KT 3820 12206
$$
PCH363
WWUS56 KSTO 080015
SVSSTO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
515 PM PDT THU APR 7 2011
CAC095-080018-
/O.EXP.KSTO.SV.W.0005.000000T0000Z-110408T0015Z/
SOLANO CA-
515 PM PDT THU APR 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SOLANO COUNTY WILL
EXPIRE AT 515 PM PDT...
THIS STORM HAS WEAKENED BELOW SEVERE LIMITS BUT IS CONTINUING TO
PRODUCE SMALL HAIL AND SLEET ON ROADWAYS. MOTORISTS IN THE
AREA...INCLUDING COMMUTERS ALONG INTERSTATE 80 BETWEEN FAIRFIELD
AND CORDELIA...SHOULD BE AWARE OF SLICK ROADS AND USE CAUTION.
LAT...LON 3821 12221 3831 12221 3832 12208 3836 12208
3825 12178 3805 12193 3805 12203 3807 12207
3809 12206 3808 12209 3814 12221 3820 12223
TIME...MOT...LOC 0008Z 327DEG 11KT 3815 12202
$$
PCH647
WWUS56 KSTO 080027
SVSSTO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
527 PM PDT THU APR 7 2011
CAC095-080018-
/O.EXP.KSTO.SV.W.0005.000000T0000Z-110408T0015Z/
SOLANO CA-
527 PM PDT THU APR 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SOLANO COUNTY WILL
EXPIRE AT 515 PM PDT...
THIS STORM HAS WEAKENED BELOW SEVERE LIMITS BUT IS CONTINUING TO
PRODUCE SMALL HAIL AND SLEET ON ROADWAYS. MOTORISTS IN THE
AREA...INCLUDING COMMUTERS ALONG INTERSTATE 80 BETWEEN FAIRFIELD
AND CORDELIA...SHOULD BE AWARE OF SLICK ROADS AND USE CAUTION.
LAT...LON 3821 12221 3831 12221 3832 12208 3836 12208
3825 12178 3805 12193 3805 12203 3807 12207
3809 12206 3808 12209 3814 12221 3820 12223
TIME...MOT...LOC 0008Z 327DEG 11KT 3815 12202
$$
PCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 4:24 PM PDT, 13 minutes earlier.
Area forecast discussion, Apr 7, 4:24 PM PDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 424 PM PDT THU APR 7 2011 .SHORT TERM DISCUSSION... UPPER LEVEL LOW OVER NORTHERN CALIFORNIA BRINGING COLD UNSTABLE AIR FOR COOLER TEMPERATURES AND SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THIS EVENING...ESPECIALLY ALONG THE EDGES OF THE VALLEY (DELTA AND FOOTHILL AREAS). THUNDERSTORMS MAY CONTAIN SMALL HAIL ALONG WITH BRIEF HEAVY RAIN AND GUSTY WINDS. HAIL UP TO A HALF AN INCH IS POSSIBLE WITH THESE STORMS. WINTER WEATHER ADVISORY WAS CANCELLED FOR THE WEST SLOPE OF THE NORTHERN SIERRA WITH THE PRECIPITATION BECOMING MORE SHOWERY. LOCAL SNOW FALL AMOUNTS UP TO FOUR INCHES ARE POSSIBLE WITH THE HEAVIER SHOWERS. THE THUNDERSTORMS SHOULD DIMINSH AFTER SUNSET BUT SCATTERED SHOWERS WILL CONTINUE OVERNIGHT. PRECIPITATION WILL TAPER OFF FROM NORTH TO SOUTH TONIGHT INTO FRIDAY AS THE LOW MOVES SOUTH THROUGH INTERIOR NORTHERN CALIFORNIA. MOST OF THE PRECIPITATION WILL BE SOUTH OF INTERSTATE 80 ON FRIDAY. ISOLATED THUNDERSTORMS MAY DEVELOP LATE FRIDAY MORNING INTO FRIDAY AFTERNOON SOUTH OF INTERSTATE 80. TEMPERATURES ARE ABOUT 12 TO 22 DEGREES COOLER THIS AFTERNOON COMPARED TO YESTERDAY AFTERNOON WITH THE COLDER AIR MASS ENTERING THE AREA WITH 850 MB TEMPERATURES DROPPING FROM AROUND 5 DEGREES C YESTERDAY AFTERNOON TO AROUND -2 DEGREES C THIS AFTERNOON AND 1000-500MB THICKNESSES FROM 5490 M TO 5270 M. TEMPERATURES WILL BE IN THE 30S IN THE VALLEY AND TEENS TO 20S IN THE MOUNTAINS WHICH IS ABOUT 10 DEGREES BELOW NORMAL TONIGHT. SOME VALLEY LOCATIONS WILL BE NEAR RECORD TEMPERATURES TONIGHT WITH THE RECORDS AT MARYSVILLE 35 DEGREES SET IN 1953 WITH A FORECASTED LOW OF 38 DEGREES...DOWNTOWN SACRAMENTO OF 34 DEGREES SET IN 1953 WITH A FORECASTED LOW OF 38 DEGREES....AT SACRAMENTO EXECUTIVE 32 DEGREES SET IN 1953 AND FORECASTED LOW OF 37 DEGREES...AT SUISUN 34 DEGREES SET IN 1953 WITH A FORECASTED LOW OF 37 DEGREES...AT STOCKTON 32 DEGREES SET IN 2001 WITH A FORECASTED LOW OF 36 DEGREES...AND AT MODESTO 34 DEGREES SET IN 2001 WITH A FORECASTED LOW OF 35 DEGREES. DRIER AND WARMER WEATHER IS EXPECTED ON SATURDAY WITH A RIDGE OF HIGH PRESSURE BUILDING INTO THE AREA AS THE TROUGH OF LOW PRESSURE SHIFTS TO THE EAST. ALTHOUGH LINGERING SHOWERS ARE POSSIBLE NEAR THE SIERRA CREST WITH WRAPAROUND PRECIPITATION. ANOTHER TROUGH APPROACHES ON SUNDAY BRINGING A CHANCE OF PRECIPITATION TO THE NORTHERN MOUNTAINS. TEMPERATURES WILL RETURN TO NEAR NORMAL (IN THE 60S IN THE VALLEY AND 40S IN THE MOUNTAINS) OVER THE WEEKEND. && .EXTENDED DISCUSSION (MONDAY THROUGH THURSDAY) MEDIUM RANGE MODELS CONTINUE TO TREND WEAKER/DRIER WITH STORM SYSTEM MONDAY. THREAT OF PRECIP APPEARS TO BE MAINLY OVER THE MOUNTAINS... NORTH OF INTERSTATE 80...AND PERHAPS THE NORTHERN SACRAMENTO VALLEY. WEAK UPPER TROUGH MOVES THROUGH TUESDAY AND FAVOR THE DRIER GFS SOLUTION. UPPER RIDGING MODELED OVER INTERIOR NORCAL WEDNESDAY FOR DRIER AND WARMER CONDITIONS. NEXT PACIFIC STORM IMPACTS INTERIOR NORCAL LATE WEDNESDAY INTO THURSDAY BUT MODELS DIFFER ON TIMING AND QPF. FORECAST LEANS TOWARDS CLIMATOLOGY WITH MAIN THREAT OF PRECIP FROM KUKI-KBAB-KBLU LINE NORTHWARD. && .AVIATION... DP CD UPR LOW MOVS OVR INTR NORCAL TNGT INTO FRI MRNG. FOR CNTRL VLY...MNLY VFR CONDS THRU 00Z SAT EXC ISOLD MVFR POSS IN SHWRS OR ISOLD TSTMS TIL 03Z FRI. OMTNS...AREAS MVFR/IFR CONDS IN SHWRS TNGT INTO FRI MRNG. SN LVLS 015-025 OVNGT...LCLY LWR. NLY FLOW ALF VRG TO NELY FRI MRNG. ISOLD N-NE SFC WND GSTS TO 25 KTS OR GTR OMTNS TIL 19Z FRI. && .STO WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 7, 4:18 AM PDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 418 AM PDT THU APR 7 2011 CAZ013>019-063-064-066>069-081400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 418 AM PDT THU APR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY A COLD UPPER LOW WILL DROP SOUTHWARD INTO NORTHERN CALIFORNIA TODAY RESULTING IN SCATTERED TO NUMEROUS SHOWERS ACROSS THE REGION ALONG WITH A FEW THUNDERSTORMS OVER THE VALLEY AND FOOTHILLS. ABUNDANT ACCUMULATIONS OF SMALL HAIL IS EXPECTED TO BE THE PRIMARY THREAT FROM ANY STRONG THUNDERSTORMS THAT DEVELOP. SIGNIFICANT ACCUMULATING SNOWFALL WILL BE POSSIBLE OVER THE NORTHERN SIERRA NEVADA. * WINTER WEATHER ADVISORY....SEE WWUS46 KSTO - WSWSTO FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY SHOWERS WILL DECREASE FROM THE NORTH ON FRIDAY...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
In the hours before
Special weather statement, Apr 7, 3:06 PM PDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
306 PM PDT THU APR 7 2011
CAZ016>019-064-067-072245-
STANISLAUS CA-YOLO CA-SOLANO CA-TUOLUMNE CA-COLUSA CA-SAN JOAQUIN
CA-SACRAMENTO CA-LAKE CA-CONTRA COSTA CA-EL DORADO CA-AMADOR
CA-CALAVERAS CA-
306 PM PDT THU APR 7 2011
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CALAVERAS COUNTY IN CENTRAL CALIFORNIA
WESTERN AMADOR COUNTY IN CENTRAL CALIFORNIA
SOUTHWESTERN EL DORADO COUNTY IN CENTRAL CALIFORNIA
SACRAMENTO COUNTY IN CENTRAL CALIFORNIA
SAN JOAQUIN COUNTY IN CENTRAL CALIFORNIA
SOUTH CENTRAL COLUSA COUNTY IN CENTRAL CALIFORNIA
SOUTHWESTERN TUOLUMNE COUNTY IN CENTRAL CALIFORNIA
SOLANO COUNTY IN CENTRAL CALIFORNIA
YOLO COUNTY IN CENTRAL CALIFORNIA
STANISLAUS COUNTY IN CENTRAL CALIFORNIA
EXTREME EAST CENTRAL LAKE COUNTY IN NORTHERN CALIFORNIA
NORTHEASTERN CONTRA COSTA COUNTY IN WESTERN CALIFORNIA
UNTIL 345 PM PDT
AT 300 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS DEVELOPING ALONG AN AREA FROM FAR SOUTHEAST LAKE
COUNTY THROUGH SOLANO AND COLUSA COUNTIES. THIS AREA IS MOVING
TOWARDS THE SOUTHEAST INTO PARTS OF SACRAMENTO...SAN JOAQUIN AND
STANISLAUS COUNTIES AND INTO THE MOTHERLODE. THE GREATEST THREAT FOR
STORMS IN THE MOTHERLODE THIS AFTERNOON WILL GENERALLY BE TO THE
SOUTH OF HIGHWAY 50. THE STRONGEST STORMS WERE CURRENTLY LOCATED
OVER THE DELTA AND ONE STORM TO THE NORTHWEST OF FREEPORT.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
SOME LOCATIONS THAT MAY BE IMPACTED INCLUDE...
WINTERS...
CAPAY...
FLORIN...
ELK GROVE...
DIXON... RIO VISTA... LODI... LIBERTY FARMS... VICTOR AND
STOCKTON...
IN ADDITION...SOME OF THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. IF DRIVING...SLOW DOWN AND MOVE TO A SAFE LOCATION
OFF THE SIDE OF THE ROAD.
LAT...LON 3715 12140 3725 12147 3738 12143 3754 12156
3809 12159 3809 12167 3800 12171 3806 12198
3860 12214 3913 12249 3914 12249 3870 12169
3864 12072 3778 12013 3772 12032 3765 12032
3767 12038 3762 12039 3741 12095 3714 12122
TIME...MOT...LOC 2153Z 231DEG 8KT 3915 12231 3797 12179
3800 12113Special weather statement, Apr 7, 4:13 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
413 PM PDT THU APR 7 2011
CAZ018-072345-
SOLANO CA-SAN JOAQUIN CA-SACRAMENTO CA-CONTRA COSTA CA-
413 PM PDT THU APR 7 2011
THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME SOUTHWESTERN SACRAMENTO COUNTY IN CENTRAL CALIFORNIA
NORTHWESTERN SAN JOAQUIN COUNTY IN CENTRAL CALIFORNIA
SOUTHERN SOLANO COUNTY IN CENTRAL CALIFORNIA
UNTIL 445 PM PDT
AT 410 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS THAT EXTENDED FROM NEAR ROCKVILLE ALONG AND
SOUTH OF HIGHWAY 12. THESE STORMS WERE MOVING TOWARDS THE SOUTHEAST.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THE STRONGER STORMS...ALONG WITH FREQUENT DANGEROUS
LIGHTNING. FUNNEL CLOUDS WILL ALSO BE POSSIBLE IN THIS AREA THE NEXT
COUPLE OF HOURS.
LOCATIONS IMPACTED INCLUDE...
ROCKVILLE...
MONTEZUMA...
RIO VISTA...
COLLINSVILLE...
IN ADDITION...SOME OF THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO
MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. IF DRIVING...SLOW DOWN AND MOVE TO A SAFE LOCATION
OFF THE SIDE OF THE ROAD. IF YOU ARE IN A BOAT YOU SEEK SAFE HARBOR
UNTIL THE STORMS HAVE PAST.
LAT...LON 3833 12219 3833 12206 3823 12146 3797 12157
3803 12160 3810 12159 3809 12167 3800 12172
3811 12202 3812 12202 3818 12222 3826 12222
TIME...MOT...LOC 2307Z 328DEG 11KT 3815 12190The office that day
Everything else NWS Sacramento, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:24 PM PDT | Winter Weather Advisory | STO | 13 hr | |
| Apr 7, 3:06 PM PDT | Special Weather Statement | STO | Amador, Calaveras, Sacramento, San Joaquin, Solano, Stanislaus and 1 more | 39 min |
| Apr 7, 4:13 PM PDT | Special Weather Statement | STO | Solano | 32 min |
| Apr 7, 4:44 PM PDT | Special Weather Statement | STO | San Joaquin | 46 min |
Nearby
Severe Thunderstorm Warnings in California, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.